MathSciNet Relay Station
MathSciNet bibliographic data
MR2372049 (2008i:37071) 37D45
Sheu, Long-Jye; Chen, Hsien-Keng; Chen, Juhn-Horng; Tam, Lap-Mou; Chen, Wen-Chin; Lin, Kuang-Tai; Kang, Yuan Chaos in the Newton-Leipnik system with fractional order. Chaos Solitons Fractals 36 (2008), no. 1, 98–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement